Show simple item record

dc.contributor.authorCao, J
dc.contributor.authorJunnila, HJK
dc.contributor.authorMoors, WB
dc.date.accessioned2011-11-11T00:47:31Z
dc.date.available2011-11-11T00:47:31Z
dc.date.copyright2011
dc.date.issued2011-11-11
dc.identifier.citationTopology and Its Applications. Volume 159, Issue 6, 1 April 2012, Pages 1620–1624
dc.identifier.issn0166-8641 (print) 1879-3207 (online)
dc.identifier.urihttp://hdl.handle.net/10292/2500
dc.description.abstractIn this paper, topological properties of Wijsman hyperspaces are investigated. We study the existence of isolated points in Wijsman hyperspaces. We show that every Tychonoff space can be embedded as a closed subspace in the Wijsman hyperspace of a complete metric space which is locally R.
dc.publisherElsevier
dc.rightsCopyright © 2011 Elsevier Ltd. All rights reserved. This is the author’s version of a work that was accepted for publication in (see Citation). Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. The definitive version was published in (see Citation). The original publication is available at (see Publisher's Version)
dc.titleWijsman hyperspaces: subspaces and embeedings
dc.typeJournal Article
dc.rights.accessrightsOpenAccess
dc.identifier.doi10.1016/j.topol.2011.06.065


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record